Աստղաֆիզիկա =Астрофизика =Astrophysics

Anisotropic cosmological model with cosmic string in ƒ(R) theory of gravity

Katore, S. D. and Shaikh, A. Y. (2015) Anisotropic cosmological model with cosmic string in ƒ(R) theory of gravity. Աստղաֆիզիկա, 58 (4). pp. 615-627. ISSN 0571-1712

[img] PDF
Download (939Kb)
    Item Type: Article
    Additional Information: Анизотропная космологическая модель с космическими струнами в ƒ(R) теории гравитации / С. Д. Каторе, А. Шейх.
    Uncontrolled Keywords: cosmic string: Bianchi type-VI ۪ metric: ƒ(R) theory
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Dec 2015 10:09
    Last Modified: 01 Dec 2015 10:09
    URI: http://astro.asj-oa.am/id/eprint/3989

    Actions (login required)

    View Item